# SDR ZESA2008013

- Difficulty date: September 17, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N511TH
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600561
- Aircraft time: 2,454 hours, 1,820 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Pressure Valve
- Part number: 99120864
- Part serial: 3109ABCDEG
- Condition: Intermittent
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW IDENTIFIED WINDSCREEN OVERHEAT ANNUNCIATOR LIGHT ILLUMINATED INTERMITTENTLY DURING FLIGHT.  MAINT REPLACED WINDSHIELD ANTI-ICE VALVE WITH NEW STYLE VALVE.  LEAK AND OPS CHECK WERE SATISFACTORY.  AFTER CONTACTING THE OEM, THEY CONFIRMED AN IMPROVED VALVE WAS AVAILABLE.  THIS IS THE PRODUCT WE INSTALLED.
